# SDR CA000128050

- Difficulty date: January 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 4,361 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Part number: 332X38TYPE3
- Condition: Missing
- Location: Actuator
- Part time: 4,042 hours
- Component: Elevator Tab, 12600741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, THE 2 TRIM ACTUATOR SPROCKET RETAINING PINS WERE FOUND MISSING AND LOOSE
